MathSciNet Relay Station
MathSciNet bibliographic data
MR3037077 34K11
Opluštil, Zdeněk; Šremr, Jiří On oscillations of solutions to second-order linear delay differential equations. Georgian Math. J. 20 (2013), no. 1, 65–94.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement